# SDR ZZDA2008129

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD8039491
- Part serial: 9182
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AISLE EMERGENCY LIGHTS ROW 1 THROUGH 10 INOP.  REMOVED AND REPLACED BATTERY POWER SUPPLY IAW AMM 33-51.  OPS CHECK GOOD.  REF NRWC N064491.
